# SDR FDEA202004270930

- Difficulty date: April 27, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK #1 EXHAUST EXTERNAL FUSELAGE SKIN - UPPER AFT CORNER - CRACK EMANATING   FROM FASTENER HOLE TO CUTOUT. CONFIRMED WITH NDT HFEC. REPAIRED / REMOVED CRACKED SKIN CONDITION. REF: MD-11 SRM 53-20-15-2R  REPAIR #3 SHEET 1
